# SDR CA970311018

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Vertical Stab
- Part number: 206020113103
- Condition: Cracked
- Location: Mount Pad
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIN STRUCTURE CRACKED ADJACENT TO UPPER ATTACHMENT INSERTS.
